Search Results



Your search for Beth McLellan, MD matches 2 pages

Showing 1 - 2


supportive care

How to Recognize and Manage Hand-Foot Syndrome Due to Capecitabine or Doxorubicin 

Dermatologic Events in Oncology is guest edited by Mario E. Lacouture, MD, an Associate Member in the Division of Dermatology, Department of Medicine, at Memorial Sloan-Kettering Cancer Center, New York. He is a board-certified dermatologist with a special interest in dermatologic conditions that...

skin cancer

How to Recognize and Manage Intertriginous Eruptions Related to Doxorubicin

Intertriginous areas refer to skin folds (such as axillae, inguinal creases, and inframammary creases), which are characterized by increased friction, temperature, and occlusion. Intertriginous drug reactions are an underrecognized side effect associated with pegylated liposomal doxorubicin...

Advertisement

Advertisement



;
Advertisement

By continuing to browse this site you permit us and our partners to place identification cookies on your browser and agree to our use of cookies to identify you for marketing. Read our Privacy Policy to learn more.